# SDR MWEA030275

- Difficulty date: July 11, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 43,286 hours, 44,135 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 33019500
- Part serial: 110
- Condition: Shorted
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AUTO BRAKE FAIL ANNUNCIATOR LIGHT ILLUMINATED AFTER PARKING BRAKE WAS RELEASED.  REMOVED AND REPLACED SOLENOID PRESSURE SWITCH.
